| Model Number |
M00545211 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that rx locking device was used on an unknown date.According to the complainant, an rx locking device sponge detached from the cap.The detached sponge was noticed inside the channel of the scope, after the scope had been re-processed and was being attempted to be used on another patient.During an ercp procedure performed on (b)(6) 2020, resistance passing a tome was met and that is when the detached sponge from a previous procedure was discovered inside the channel of the scope.It is unknown how the sponge was removed from the scope channel.The procedure was completed with a new scope and another rx locking device (report 3005099803-2020-01355).There were no patient complications reported as a result of this event.